# SDR ASOA99170

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120188
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Part time: 17,573 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY FORWARD TRACK LIGHTING INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY BATTERY PACK.  OPERATIONAL CHECK WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
